# SDR 9JLA2016101711306

- Difficulty date: October 12, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N323SK
- Make and model: Cessna 525A
- Aircraft serial: 525A0134
- Aircraft time: 2,272 hours, 1,872 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED THAT THERE WAS THREE LOUD POPS DURING THE LANDING GEAR RETRACTION FOLLOWED BY A NORMAL GEAR UP INDICATIONS. THE CREW ELECTED TO REPEAT A LANDING CYCLE WITH SAME RESULTS. THE CREW RETURNED BACK TO THE AIRPORT FOR INVESTIGATE. THE MAINTENANCE CREW TROUBLESHOT AND DETERMINED THAT THE LEFT MAIN LANDING GEAR UPLOCK SWITCH WAS DEFECTIVE. A NEW SWITCH WAS INSTALLED. OPS CHECKED SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
